# SDR ASA044404

- Difficulty date: December 28, 2004
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0738
- Condition: Failed
- Location: R1 Door
- Part time: 9,478 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - R1 ESCAPE SLIDE TEST FAILED.  (SLIDE DEPLOYED, COCKED AT 90 DEGREES)  REMOVED AND REPLACED SLIDE IAW AMM. THIS SLIDE WAS USED AS PART OF A F/A TRAINING EXERCISE.  PRIOR TO DEPLOYING SLIDE A "TARP" WAS INGESTED INTO THE ASPIRATOR OF THE SLIDE BOTTLE AND ENTANGLED WITH THE SLIDE DURING DEPLOYMENT.  THE OVERHAUL OF THE SLIDE WAS DONE IAW MANUFACTURES INSTRUCTIONS, CMM 26-66-07 AND EO 2560-01148, AND NO DEFECT WAS FOUND WITH THE SLIDE OR ANY ASSOCIATED SUBSYSTEMS.  THIS SLIDE WAS RETURNED TO SERVICE.  (M)
